# SDR DALA13000790944

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 61,999 hours, 46,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 12D IN THE CABIN WAS DEFECTIVE AND FLICKERING.  MX FOUND A SHORTED WIRE AND REPLACED THE WIRE HARNESS. THE SYSTEM HAS RETURNED TO NORMAL OPERATION.
